MathSciNet Relay Station
MathSciNet bibliographic data
MR2988114 60K37 (60F15 82C22)
den Hollander, F.; dos Santos, R.; Sidoravicius, V. Law of large numbers for non-elliptic random walks in dynamic random environments. Stochastic Process. Appl. 123 (2013), no. 1, 156–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement